# SDR C2XA02BT081

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 11,396 hours, 8,961 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 336000575
- Part serial: 3271501
- Condition: Faulty
- Location: Empennage
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR---CO3359, CREW REPORTED, "EICAS MESSAGES E1/E2 EXTBTL A INOP"; OCCURRED SHORTLY AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED "A" FIRE EXTINGUISHER BOTTLE. AIRCRAFT TESTS GOOD IAW EMB145 MM 26-21-02. AIRCRAFT RETURNED TO SERVICE.
